MAUDE Adverse Event Report: EXCELSIOR MEDICAL, LLC EXCELSIOR MEDICAL, LLC; SYRINGE, 10ML SALINE IN 10ML

EXCELSIOR MEDICAL, LLC EXCELSIOR MEDICAL, LLC; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZE010001
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Moldy syringe.
 
Additional Manufacturer Narrative
It was reported that a device was found to be contaminated with mold.No additional information was provided.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
EXCELSIOR MEDICAL, LLC
Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
EXCELSIOR MEDICAL, LLC
1933 heck avenue
neptune NJ 07753
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24190978
Report Number2027791-2026-00001
Device Sequence Number7976000
Product Code NGT
UDI-Device Identifier00363807100015
UDI-Public00363807100015
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K173348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZE010001
Device Lot Number3145749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown